Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 384, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 5, 2011, 4:29 PM CDT for Washington County, Mississippi. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2011, 4:29 PM CDT (21:29 UTC)
- Expired
- Jun 5, 2011, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 139 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 4:31 PM CDT | HAIL 1 | 5 Sw Arcola, MS | STRONG WINDS ALSO OCCURRED WITH POWER OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495
WUUS54 KJAN 052129
SVRJAN
MSC151-052215-
/O.NEW.KJAN.SV.W.0384.110605T2129Z-110605T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
429 PM CDT SUN JUN 5 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...AVON...HOLLANDALE...
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ESTILL MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYSIDE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3328 9077 3327 9073 3311 9081 3311 9091
3302 9092 3303 9116 3307 9112 3312 9120
3314 9120 3313 9111 3315 9109 3323 9108
3326 9111 3324 9105 3329 9105 3327 9109
3337 9100 3337 9076
TIME...MOT...LOC 2129Z 016DEG 11KT 3326 9093
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:57 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 5, 3:57 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT SUN JUN 5 2011
.DISCUSSION...
LATE AFTERNOON THROUGH TONIGHT...
THE RIDGE CONTINUES TO CONTROL THE WEATHER OVER THE ARKLAMISS
BRINGING MOSTLY DRY AND VERY HOT CONDITIONS. A WEAK MESOSCALE
CONVECTIVE VORTEX THAT HAS WORKED ITS WAY WESTWARD OVER THE PAST
COUPLE OF DAYS ALONG THE NRN GULF COAST IS SUPPORTING TSTMS OVER SE
LA/SE MS...WHILE SW-NE ORIENTED RIBBONS OF GREATER BOUNDARY LAYER
MOISTURE CONVERGENCE ARE SUPPORTING ISOLATED TSTMS ACROSS THE AREA
ALONG AND NORTH OF THE I-20 CORRIDOR.
CONVECTIVE HISTORY ASSOC WITH THE MCV AND THE LATEST RUC/NAM/WRF
GUIDANCE SUGGEST THAT ISOLATED-SCATTERED STORMS WILL DEVELOP NWD TO
ALONG THE HWY 84 CORRIDOR AS WE GO INTO THE LATE AFTN/EVNG...AND THAT
ISOLATED TSTMS WILL CONTINUE TO PULSE UP OVER THE REMAINDER OF THE
FORECAST AREA DUE TO INTENSE HEATING...BUT THE OVERALL SYNOPTIC PATTERN
IS NOT FAVORABLE FOR GREATER COVERAGE. GIVEN STEEP LOW/MID LEVEL
LAPSE RATES AND AMPLE DCAPE...ANY STORMS THAT DEVELOP WILL BE CAPABLE
OF PRODUCING SEVERE MICROBURSTS THROUGH EARLY EVENING. CONVECTION
WILL DIMINISH AS THE NOCTURNAL COOLING INCREASES LATE THIS EVENING
AND OVERNIGHT...AND WILL ALLOW THE CURRENT HEAT ADVISORY TO EXPIRE
THIS EVENING. HAVE RAISED MAV MOS LOW TEMPS A FEW DEGREES AS IT
APPEARS TO BE A LITTLE TOO DRY/COOL IN THE BOUNDARY LAYER...THIS FITS
CLOSER TO WARMER MET GUIDANCE.
MONDAY AND MONDAY NIGHT...
THE PATTERN WILL REMAIN GENERALLY THE SAME WITH THE CENTER OF THE MID
LEVEL RIDGE NORTH OF THE FORECAST AREA. PIECES OF SHORTWAVE ENERGY
WILL CONTINUE TO BE DRAWN SOUTHWARD AND WESTWARD AROUND THE EAST/SOUTH
SIDE OF THE RIDGE...ULTIMATELY ENHANCING TSTM CHANCES OVER THE
FORECAST AREA AS WE GO THROUGH EARLY AND INTO MID WEEK. GIVEN THE
PROPENSITY FOR COASTAL CONVECTIVE DEVELOPMENT IN THIS TYPE OF
PATTERN...HAVE FOLLOWED WETTER MET GUIDANCE POPS FOR MONDAY AFTN.
AS FOR THE HEAT...HEAT INDICES ARE EXPECTED TO RISE TO THE 100-104
RANGE OVER MOST OF THE AREA AS WE GO INTO MONDAY AFTN...A LITTLE SHORT
OF HEAT ADVISORY CRITERIA. GIVEN THAT LOWS HAVE BEEN FALLING INTO
THE 60S IN SOME CASES...WILL HOLD OFF ON ANOTHER HEAT ADVISORY
ISSUANCE AND MENTION THE HEAT INDICES IN THE HWO FOR NOW. /EC/
TUESDAY THROUGH SUNDAY...OVERALL BLOCKING PATTERN FOR THE PAST TEN
DAYS SHOWING SIGNS OF BREAKING DOWN. LATEST GFS...ECMWF AND ENSEMBLE
MEANS BRING A 200-300MB TUTT LOW OVER THE WRN GULF OF MEXICO NWD TO
NEAR THE LA COAST BY MID WEEK. A WEAKNESS/SHEAR AXIS DEVELOPS ON THE
S SIDE OF THE SUBTROPICAL ANTICYCLONE OVER THE MID SOUTH AS THE TUTT
MOVES EWD ALONG THE LA COAST WEDNESDAY/THURSDAY. PLENTY OF HIGH LEVEL
MOISTURE DEPICTED IN THE MODEL SUITES WITH PWATS CLIMBING TO 1.5-1.7
INCHES. THE ADDED MOISTURE SHOULD HELP BACK DOWN THE RECORD BREAKING
AFTERNOON HEAT WITH A SCATTERING OF TSRA AS WELL. THE ECMWF HAS
ABANDONED THE LOOPING APPROACH FOR THE TUTT AS IT NOW EDGES IT TOWARD
THE NW FL PANHANDLE NEXT WEEKEND WHICH SHOULD SERVE TO LOWER OUR RAIN
CHANCES ONCE AGAIN AS A NLY FLOW ALOFT RESUMES.
IN ANY CASE...THE ONGOING HOT AFTERNOONS SHOULD CONTINUE UNTIL WE CAN
GET A WIDESPREAD RAINFALL. LOW LEVEL TEMPS AT 850MB REMAIN LOCKED IN
FROM 20-22C INLAND TO SLIGHTLY COOLER ALONG THE COAST WITH THE SEA
BREEZE ACTIVITY. EXPECT OUR BEST POPS COMING ON TUESDAY AND WEDNESDAY
EVENINGS WITH ISOLATED SEVERE STORMS AND DOWNBURST WINDS THE MAIN
ISSUE. PWATS MAX OUT AT 1.9 INCHES THURSDAY BEFORE SLOWLY BACKING
DOWN INTO NEXT WEEKEND. K INDEXES APPEAR TO PEAK AT 42-44 OVER OUR
SRN PORTIONS WEDNESDAY WITH ENHANCED SEA BREEZE AND PROJECTED CLOUD
COVER INCREASES. HAVE BOOSTED POPS CENTRAL AND SOUTH TO SCATTERED
CATEGORY FOR MID WEEK WITH SLIGHTLY HIGHER QPF ACROSS THE SOUTH HALF
OF OUR CWFA. OUR NRN PORTIONS SHOULD REMAIN ABOUT THE DRIEST LOCATIONS
BUT STILL WITH SMALL AFTERNOON POPS DURING THE SECOND HALF OF THE WEEK.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE EXTENDED
PERIOD. AFTERNOON HEAT INDEXES WILL PEAK FROM 98 TO 103. DAYTIME
HIGHS ARE CLOSE TO THE WARMER ENSEMBLE MOS GUIDANCE DUE TO THE DRY
GROUND CONDITIONS WHILE GENERALLY FOLLOWED MEX MOS GUIDANCE FOR LOWS.
IN FACT...KEECH-BYRAM DROUGHT NUMBERS USED IN FORESTRY OPERATIONS
ALREADY IN THE 500-600 RANGE WHICH ARE PRETTY HIGH THIS EARLY IN THE
SUMMER./40/
&&
.AVIATION...
FEW TO SCT 6 TO 7 KFT CUMULUS DECK WILL CONTINUE TO
BUILD OVER MUCH OF THE REGION THIS AFTERNOON. SHOWERS AND
THUNDERSTORMS HAVE BEGUN FIRING UP AS 1830Z ACROSS MS/LA COASTS AS
WELL AS IN ALABAMA. I AM NOW CARRYING VCTS FOR KHBG AS ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS SLOWLY EDGE NORTHWARD THROUGH
THE AFTERNOON AND EARLY EVENING HOURS. SOME THUNDERSTORMS CAN EASILY
BECOME STRONG TO SEVERE WITH WINDS OF 40 TO 60 MPH AND DIME TO
QUARTER SIZED HAIL. CB TOPS WILL REACH 40 TO 50 KFT..ESPECIALLY
FARTHER SOUTH. BRIEF MVFR CONDITIONS WILL BE POSSIBLE IN VICINITY OF
THUNDERSTORMS. FOR NORTHERN AND CENTRAL TAF SITES...CONVECTION WILL
BE HARD TO COME AND WILL BE VERY ISOLATED IN NATURE...HOWEVER ANY
STORM THAT DOES DEVELOP WILL HAVE POTENTIAL TO BECOME STRONG TO
SEVERE. WINDS WILL BE GUSTY OUT OF THE NORTH AT 15 TO 20 KT THIS
AFTERNOON BEFORE GOING TO NEAR CALM THIS EVENING THROUGH TOMORROW
MORNING. GROUND FOG/MIST AND HAZE WILL REDUCE VIS DOWN TO MVFR AND
IFR CONDITIONS ONCE AGAIN AT MOST ALL SITES BY DAWN ON MONDAY. SITES
WILL QUICKLY RETURN TO VFR WITH EXCEPTION OF KMEI DUE TO CONTINUED
HAZE./ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 73 97 72 97 / 12 10 10 24
MERIDIAN 69 97 68 97 / 13 9 5 12
VICKSBURG 67 96 69 96 / 12 8 9 19
HATTIESBURG 72 97 71 95 / 26 37 6 36
NATCHEZ 70 96 70 94 / 15 25 5 32
GREENVILLE 70 99 72 97 / 12 10 7 12
GREENWOOD 68 97 70 97 / 12 6 6 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, Jun 5, 2:22 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 222 PM CDT SUN JUN 5 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 061930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 222 PM CDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND MONDAY ISOLATED STRONG AND SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS UP TO 60 MPH AND DIME TO QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING ACROSS A LARGE PORTION OF THE REGION. A HOT AND MOIST ENVIRONMENT OVER THE REGION WILL ALLOW FOR PULSE THUNDERSTORMS CAPABLE OF STRONG AND SEVERE MICRO-BURSTS. THE SEVERE WEATHER RISK WILL DIMINISH THIS EVENING AS THE ATMOSPHERE COOLS AND STABILIZES. A HEAT ADVISORY IS IN EFFECT UNTIL 7PM THIS EVENING. HOT AND HUMID CONDITIONS THIS AFTERNOON WILL ALLOW FOR HEAT INDICIES TO REACH BETWEEN 100 AND 105 DEGREES. PLEASE TAKE PRECAUTIONS IF OUTDOORS FOR PROLONGED PERIODS OF TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH AT LEAST MONDAY AND TUESDAY OF THIS WEEK WITH HEAT INDEX VALUES REACHING BETWEEN 100-103 DEGREES. HOWEVER...LOW TEMPERATURES WILL COOL SLIGHTLY AND DROP INTO THE UPPER 60S...PROVIDING SOME RELIEF FROM HEAT STRESS. A NEW HEAT ADVISORY MAY BE NEEDED FOR SOUTHERN LOCATIONS THAT HAVE THE GREATEST CHANCE OF REACHING HEAT INDEX VALUES NEAR 105. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
In the hours before
Special weather statement, Jun 5, 3:41 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT SUN JUN 5 2011
MSZ034-052110-
WASHINGTON MS-
341 PM CDT SUN JUN 5 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
30 TO 40 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF LELAND AT 341 PM
CDT...MOVING SOUTH AT 10 MPH.
PEOPLE IN CENTRAL WASHINGTON COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3335 9076 3327 9077 3331 9103 3354 9095
3354 9076
TIME...MOT...LOC 2041Z 012DEG 8KT 3346 9086
DHBSpecial weather statement, Jun 5, 3:43 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 343 PM CDT SUN JUN 5 2011 MSZ048-052115- HINDS MS- 343 PM CDT SUN JUN 5 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF BOLTON AT 344 PM CDT...MOVING SOUTH AT 10 MPH. PEOPLE IN CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3207 9038 3211 9063 3249 9051 3245 9030 TIME...MOT...LOC 2044Z 012DEG 8KT 3238 9043 DHB
Special weather statement, Jun 5, 3:56 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT SUN JUN 5 2011 MSZ049-052125- RANKIN MS- 356 PM CDT SUN JUN 5 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL AND 30 TO 40 MPH WINDS WAS LOCATED 3 MILES SOUTH OF BRANDON AT 355 PM CDT...MOVING SOUTH AT 10 MPH. PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THESE STORM CLOSELY. LAT...LON 3208 8977 3208 9017 3240 9005 3242 8975 TIME...MOT...LOC 2055Z 013DEG 9KT 3224 8999 DHB
Special weather statement, Jun 5, 4:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 421 PM CDT SUN JUN 5 2011 MSZ032-038-052150- CHOCTAW MS-WINSTON MS- 421 PM CDT SUN JUN 5 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF LOUISVILLE AT 421 PM CDT...MOVING SOUTH AT 10 MPH. PEOPLE IN CENTRAL WINSTON AND SOUTHEASTERN CHOCTAW COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3295 8894 3297 8925 3333 8927 3329 8901 TIME...MOT...LOC 2121Z 350DEG 9KT 3318 8910 DHB
Local storm report, Jun 5, 4:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 3 SW BOLTON 32.32N 90.48W
06/05/2011 HINDS MS FIRE DEPT/RESCUE
TREES WERE DOWNED ALONG N CHAPEL HILL RD...PARTIALLY
BLOCKING THE ROAD.
&&
DLLocal storm report, Jun 5, 4:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT SUN JUN 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG LELAND 33.40N 90.90W
06/05/2011 WASHINGTON MS LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:29 PM CDT | Special Weather Statement | JAN | Madison | 31 min |
| Jun 5, 2:33 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Jun 5, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 38 min |
| Jun 5, 3:36 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jun 5, 3:41 PM CDT | Special Weather Statement | JAN | Washington | 29 min |
| Jun 5, 3:43 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jun 5, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Jun 5, 3:56 PM CDT | Special Weather Statement | JAN | Rankin | 29 min |
| Jun 5, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 30 min |
| Jun 5, 4:21 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Jun 5, 4:58 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Jun 5, 5:01 PM CDT | Special Weather Statement | JAN | Neshoba | 29 min |
| Jun 5, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 38 min |
| Jun 5, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 50 min |
| Jun 5, 5:42 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jun 5, 6:15 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.